# SDR IPXA2021080572485

- Difficulty date: July 21, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: AJC75559151
- Part serial: UP69013
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#2 ENGINE INLET LIP HAS LOOSE FASTENERS.REPAIRED LOOSE #2 ENGINE INLET LIP FASTENERS IAW VT-SAA EA 011-7110-01-A9250 REV. IR AND UPS EO MD11-7110-81137-A. (MINOR)
